Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 7, NWS Melbourne, FL

January 9, 20106 counties in Florida

NWS Melbourne, FL issued this red flag warning at Jan 9, 2010, 2:08 PM EST for 6 counties in Florida. It took effect at Jan 10, 2010, 10:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 9, 2010, 2:08 PM EST (19:08 UTC)
In effect from
Jan 10, 2010, 10:00 AM EST
Expired
Jan 10, 2010, 6:00 PM EST
In force
8 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WWUS82 KMLB 091908
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
208 PM EST SAT JAN 9 2010

FLZ041-044>047-053-054-058-141-144-147-101100-
/O.CAN.KMLB.FW.A.0006.100110T1500Z-100110T2300Z/
/O.NEW.KMLB.FW.W.0007.100110T1500Z-100110T2300Z/
/O.NEW.KMLB.FW.A.0007.100111T1700Z-100111T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE-
NORTHERN BREVARD-
208 PM EST SAT JAN 9 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST SUNDAY...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...
...FIRE WEATHER WATCH MARTIN AND SAINT LUCIE COUNTIES SUNDAY IS
CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST SUNDAY. A
FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ059-064-092015-
/O.CAN.KMLB.FW.A.0006.100110T1500Z-100110T2300Z/
ST. LUCIE-MARTIN-
208 PM EST SAT JAN 9 2010

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE FIRE
WEATHER WATCH ON SUNDAY FOR MARTIN AND SAINT LUCIE COUNTIES.

$$
2 follow-up statements
268 
WWUS82 KMLB 101101
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
601 AM EST SUN JAN 10 2010

FLZ041-044>047-053-054-058-141-144-147-102300-
/O.CON.KMLB.FW.W.0007.100110T1500Z-100110T2300Z/
/O.CON.KMLB.FW.A.0007.100111T1700Z-100111T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE-
NORTHERN BREVARD-
601 AM EST SUN JAN 10 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
MONDAY AFTERNOON. 

A VERY DRY AIRMASS OVER THE AREA WILL CREATE SEVERAL HOURS OF
CRITICALLY LOW RELATIVE HUMIDITY VALUES TODAY AND LIKELY AGAIN ON
MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$
152 
WWUS82 KMLB 101842
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
142 PM EST SUN JAN 10 2010

FLZ041-044>047-053-054-058-141-144-147-102300-
/O.NEW.KMLB.FW.A.0008.100112T1700Z-100112T2200Z/
/O.CON.KMLB.FW.W.0007.000000T0000Z-100110T2300Z/
/O.CON.KMLB.FW.A.0007.100111T1700Z-100111T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE-
NORTHERN BREVARD-
142 PM EST SUN JAN 10 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. 

A VERY DRY AIRMASS OVER THE AREA WILL CREATE SEVERAL HOURS OF
CRITICALLY LOW RELATIVE HUMIDITY VALUES TODAY AND LIKELY AGAIN ON
MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ059-102300-
/O.NEW.KMLB.FW.A.0008.100112T1700Z-100112T2200Z/
ST. LUCIE-
142 PM EST SUN JAN 10 2010

...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Jan 9, 10:27 AM EST, 3 hours 41 minutes earlier.

Area forecast discussion, Jan 9, 10:27 AM EST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1027 AM EST SAT JAN 9 2010

.UPDATE...

...MULTIPLE REPORTS OF LIGHT FREEZING RAIN COMING IN....

WSW FOR FREEZING RAIN ISSUED TO ADDRESS POSSIBLE SLICK SPOTS ON
BRIDGES ACROSS THE NORTHERN CWA FOR THE NEXT COUPLE OF HOURS.
RADIATIVE HEAYT FLUX WILL KEEP AREAS ROADS FINE...JUST WET.

RAIN FALLING INTO COLD DRY NEAR SFC AIR IS ACTUALLY KEEPING TEMPS
STEADY OR SLIGHTLY FALLING THIS MORNING. A HIGH OF 40 IS TOO
OPTIMISTIC FOR ANYONE NORTH OF LAKE KISM-MELBOURNE...AND UPPER 30S
MAY BE A STRETCH IN SOME SPOTS. LIKELY 5F OF A DIURNAL RISE AT
BEST.

UPGRADED FREEZE/HARD FREEZE WATCHES TO WARNINGS. ALSO CHANGED
WIND CHILL ADVISORY ACROSS THE NORTH TO A WIND CHILL WARNING.

&&

.PREV DISCUSSION... /ISSUED 345 AM EST SAT JAN 9 2010/

...COLD...BREEZY AND RAW WEEKEND FOR EAST CENTRAL FLORIDA...

...TEMPS FINALLY CRAWLING TOWARD THE FIRST HIGHS ABOVE 70F IN 2010
BY LATE NEXT WEEK...

.DISCUSSION...
TODAY-TONIGHT...COLD FRONT HAS CLEARED THE SOUTHERN END OF THE STATE
THIS MORNING LEAVING ITS WAKE A VERY COLD AND BREEZY AIRMASS ACROSS
THE PENINSULA. PROFILERS AND MODEL SOUNDINGS INDICATE THE DEPTH OF
THE POST FRONTAL COLD AIR AT ABOUT 3KFT EARLY THIS MORNING...AND IT
IS A FAIRLY DRY AIRMASS WITH DEWPOINTS ALREADY DROPPING INTO THE
LOW-MID 20S AS FAR SOUTH AS ORLANDO AND IN THE LOW 30S ACROSS
SOUTHERN BREVARD.

THE MID LEVELS REMAIN VERY MOIST...INDICATED BY THE LARGE AREA OF
MID LEVEL ECHOES THAT PENINSULA RADARS ARE SHOWING SLIDING ACROSS
THE CENTRAL PORTION OF THE STATE FROM THE GULF. THOUGH OBSERVATIONS
SHOW THAT VERY LITTLE OF THIS IS CURRENTLY REACHING THE GROUND. THE
ELEMENTS ARE IN PLACE FOR SOME OF THE LIGHT RAIN FALLING OUT OF THE
MID LEVEL CLOUD DECK TO MIX WITH LIGHT SNOW OR SLEET THIS MORNING AS
IT FALLS INTO THE POST FRONTAL AIRMASS AND EVAPORATIVE COOLING COOLS
THE TEMPERATURE TOWARDS THE COLDER DEWPOINTS.

THERE WILL BE LITTLE IMPROVEMENT OVER THE REST OF THE DAY AS
PRECIPITATION WILL COME TO AN END OVER MOST AREAS BY EARLY
AFTERNOON. TEMPERATURES WILL STRUGGLE TO MAKE IT INTO THE 40S FOR
MOST LOCATIONS ACROSS THE ENTIRE CWA. GIVEN THAT THE POST FRONTAL
AIR IS STILL FILTERING INTO THE TREASURE COAST AND OKEECHOBEE
COUNTY...IT IS LIKELY THAT THE CURRENT MID TO HIGH 40S ACROSS THESE
LOCATIONS WILL BE THE WARMEST OF THE DAY AND TEMPERATURES WILL
SLOWLY FALL THROUGHOUT THE AFTERNOON HOURS AS THE COLDEST AIR
REACHES FURTHER SOUTH. NORTHERN LOCATIONS WILL RISE ONLY A FEW
DEGREES OVER CURRENT TEMPS INTO THE LOW 40S. THIS MEANS THAT
TEMPERATURES WILL BE IN THE UPPER 30S TO LOW 40S THROUGH THE ENTIRE
REGION THROUGHOUT THE MAJORITY OF THE DAY. WITH NW WINDS FORECASTED
TO REMAIN 10 TO 15 MPH...WIND CHILLS WILL REMAIN BELOW FREEZING
THROUGH THE DAY. WILL KEEP THE CURRENT WIND CHILL ADVISORY UP FOR
THE ENTIRE DAY AND THROUGH SUNDAY MORNING.

WITH CLEARING SKIES...TEMPERATURES TONIGHT WILL QUICKLY FALL AFTER
SUNSET TO BELOW FREEZING FOR THE ENTIRE AREA. A HARD FREEZE (LESS
THAN 28F) IS PROBABLE FOR AT LEAST THE NORTHERN HALF OF THE
CWA...AND HAVE HOISTED A WATCH FOR THESE AREAS. CONDITIONS DOWN
SOUTH LOOK A LITTLE MORE MARGINAL AND WILL LEAVE JUST THE FREEZE
WATCH UP FOR THESE LOCATIONS...LIKELY TO BE UPGRADED TO A WARNING
TOMORROW MORNING.

SUN-WED...DESPITE INCREASING AMOUNTS OF SUNSHINE ON SUNDAY...WE WILL
STILL BE VERY CHILLY WITH BREEZY NW-NNW WINDS AND TEMPS ONLY IN THE
40S FOR HIGHS WITH COLD AIR ADVECTION OCCURRING BEHIND THE SURGE.
OVERNIGHT MINS INTO MON MORNING AGAIN DROPPING BELOW FREEZING MOST
AREAS. NOT QUITE AS CHILLY BUT STILL BELOW NORMAL MON INTO TUES WITH
MAXES RANGING FROM UPPER 50S NORTH/LOWER 60S SOUTH MON THEN
LOWER/MID 60S ON TUESDAY. ANOTHER REINFORCING COLD SURGE PUSHES DOWN
THE PENINSULA LATE TUE. FREEZING TEMPS POSSIBLE OVERNIGHT INTO TUE
MORNING FOR AT LEAST NORTHERN SECTIONS AND POSSIBLY AGAIN WED. SOME
MID/HIGH CLOUDS ASSOCIATED WITH SUBTROPICAL JET MAY LIMIT TEMP DROP
OVERNIGHT ACROSS THE SOUTH MID WEEK.

THURS-FRI...SLOW CRAWL TO TEMPERATURES FINALLY TOPPING 70 FOR THE
FIRST TIME IN 2010 ACROSS MUCH OF THE AREA LATE IN THE WEEK. THIS
OCCURRING AS HEIGHTS RISE AND FLOW BEGINS TO VEER AHEAD OF LOW
PRESSURE SYSTEM TAKING SHAPE IN THE WESTERN GULF OF MEXICO. THIS MAY
BRING US CHANCE OF PRECIP HEADING INTO NEXT WEEKEND.

&&

.AVIATION...LINGERING MVFR CONDITIONS ALONG LAKE OKEECHOBEE AND THE
TREASURE COAST AIRPORTS THROUGH 12Z AS DRIER POST FRONTAL AIR
CONTINUES TO FILTER SOUTHWARDS. PREVAILING VFR ELSEWHERE WITH CIGS
AT 050 AND 100 THROUGH MOST OF THE DAY. WIDESPREAD TEMPO MVFR
CONDITIONS THROUGH 18Z NORTH OF KVRB-KOBE IN -RA. POSSIBILITY FOR
-SN/IP MIXING IN WITH RAIN AT SFC FROM KMLB. ELSEWHERE...WILL LIKELY
ENCOUNTER FRZN PCPN (-SN/IP) NOT VERY FAR OFF THE GROUND. SFC WINDS
NW 10-15KTS WITH HIGHER GUSTS UP TO 20KTS POSSIBLE THIS AFTERNOON.

&&

.MARINE...
TODAY-TONIGHT...BOATING CONDITIONS WILL CONTINUE TO DETERIORIATE AS
HIGH PRESSURE STRENGTHENS OVER THE CENTRAL PLAINS AND PGRAD TIGHTENS
OVER THE ATLANTIC WATERS. SCA CONDITIONS FOR THE OFFSHORE WATERS
WITH SEAS BUILDING TO 6 TO 8FT BY THE LATE MORNING. EXERCISE CAUTION
IN PLACE FOR NEARSHORE WATERS...THOUGH OBSERVATIONS WILL HAVE TO BE
MONITORED FOR THE POSSIBILITY OF ADVISORY CONDITIONS HERE AS WELL.

ADDED NEARSHORE WATERS INTO SCA STARTING EARLY SUNDAY MORNING AS
SURGE PUSHES DOWN THE COAST. WINDS WILL DECREASE LATE SUN INTO MON
BUT SEAS ABOVE SCA CRITERIA WILL LINGER OFFSHORE AND SOUTHERN
NEARSHORE LEG DUE TO SWELL AND SCA WILL CONTINUE THESE AREAS THROUGH
LATE MON.

&&

.FIRE WEATHER...MUCH DRIER AIR OVERSPREADING THE AREA ON SUNDAY WILL
ALLOW MIN RHS TO DROP BELOW 35 PERCENT THROUGH MUCH OF THE CWA. THE
LOW RHS COMBINED WITH BREEZY NNW FLOW HAVE PROMPTED A FIRE WEATHER
WATCH. WINDS NOT AS STRONG MONDAY BUT PERSISTENCE OF DRY AIR AND MAX
TEMPS A BIT HIGHER WILL PRODUCE LOW RH FOR LONG DURATIONS FOR MUCH
OF THE AREA ON MONDAY.

&&

.CLIMATE...

THE *COLDEST HIGH TEMPERATURES* FOR JANUARY 9:
      DAB 40 (1970)
      MCO 42 (1970)
      MLB 43 (1970)
      VRB 48 (1970)

RECORD LOW TEMPERATURES FOR JANUARY 10:
       DAB 27 (1970)
       MCO 26 (1970)
       MLB 26 (1970)
       VRB 26 (1970)

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  39  26  47  28 /  20   0   0   0
MCO  38  26  47  29 /  20   0   0   0
MLB  40  31  49  31 /  30   0   0   0
VRB  44  32  50  33 /  40  10   0   0
LEE  37  24  46  26 /  20   0   0   0
SFB  38  26  48  28 /  20   0   0   0
ORL  38  27  47  30 /  20   0   0   0
FPR  44  34  50  32 /  40  10   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
     COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN
     BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
     SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     FREEZE WARNING FROM 9 PM THIS EVENING TO 10 AM EST SUNDAY FOR
     INDIAN RIVER-MARTIN-NORTHERN BREVARD-OKEECHOBEE-OSCEOLA-
     SOUTHERN BREVARD-ST. LUCIE.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
     NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
     SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     WIND CHILL ADVISORY UNTIL 10 AM EST SUNDAY FOR INDIAN RIVER-
     MARTIN-NORTHERN BREVARD-OKEECHOBEE-OSCEOLA-SOUTHERN BREVARD-
     ST. LUCIE.

     HARD FREEZE WARNING FROM 9 PM THIS EVENING TO 10 AM EST SUNDAY
     FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-ORANGE-
     SEMINOLE-SOUTHERN LAKE.

     WIND CHILL WARNING FROM 9 PM THIS EVENING TO 10 AM EST SUNDAY
     FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-ORANGE-
     SEMINOLE-SOUTHERN LAKE.

     WIND CHILL ADVISORY UNTIL 9 PM EST THIS EVENING FOR COASTAL
     VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-
     SOUTHERN LAKE.

     FREEZING RAIN ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR COASTAL
     VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-
     SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 7 PM EST SUNDAY
     FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM EST MONDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 7 PM EST MONDAY
     FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET
     OUT 20 NM.

&&

SHORT TERM...CRISTALDI
LONG TERM....WIMMER
AVIATION...CRISTALDI
Hazardous weather outlook, Jan 9, 2:05 PM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
205 PM EST SAT JAN 9 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-100715-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
205 PM EST SAT JAN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...EXCESSIVE COLD IMPACT...
ARCTIC AIR WILL SETTLE ACROSS EAST CENTRAL FLORIDA OVERNIGHT.
CLEARING SKIES TONIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE
MID TO UPPER 20S FOR SEVERAL HOURS LATE TONIGHT INTO SUNDAY
MORNING. NORTHWEST WINDS BETWEEN 10 AND 15 MPH WILL PUSH WIND
CHILLS INTO THE MID TEENS ALONG AND NORTH OF THE I-4 CORRIDOR...
AND INTO THE UPPER TEENS SOUTH OF I-4...INCLUDING THE SPACE AND
TREASURE COASTS. IF YOU WILL BE OUTSIDE ANYTIME TONIGHT...REMEMBER
TO DRESS APPROPRIATELY FOR THE COLD WEATHER.

...WIND AND SEA IMPACT...
NORTHWEST WINDS OF 15 TO 20 KNOTS NEARSHORE AND 20 TO 25 KNOTS
OFFSHORE WILL PRODUCE HAZARDOUS BOATING CONDITIONS ACROSS THE
MARINE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE COLD AIR WILL REMAIN OVER CENTRAL FLORIDA THROUGH EARLY NEXT
WEEK WITH WIDESPREAD FREEZING TEMPERATURES EXPECTED AGAIN MONDAY
MORNING...AND MOST OF EAST CENTRAL FLORIDA TUESDAY MORNING.
TEMPERATURES WILL SLOWLY WARM THROUGH THE MIDDLE OF NEXT WEEK
WITH OVERNIGHT TEMPERATURES REMAINING ABOVE FREEZING FOR MOST
LOCATIONS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SUNDAY MORNING.

BRAGAW

In the hours before

Local storm report, Jan 9, 10:28 AM EST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1028 AM EST SAT JAN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FREEZING RAIN    UMATILLA                28.93N 81.67W
01/09/2010  E0.00 INCH       LAKE               FL   TRAINED SPOTTER

            STICKING ON CAR WINDSHIELD

&&

MRT
Local storm report, Jan 9, 10:29 AM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1029 AM EST SAT JAN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     FREEZING RAIN    ORMOND BEACH            29.28N 81.06W
01/09/2010  E0.00 INCH       VOLUSIA            FL   OFFICIAL NWS OBS

            ASOS REPORT

&&

MRT
Local storm report, Jan 9, 10:30 AM EST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1030 AM EST SAT JAN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     FREEZING RAIN    PLYMOUTH                28.69N 81.55W
01/09/2010  E0.00 INCH       ORANGE             FL   CO-OP OBSERVER

            LIGHT FREEZING RAIN MIX

&&

MRT
Special weather statement, Jan 9, 11:05 AM EST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1105 AM EST SAT JAN 9 2010

FLZ041-044>047-053-054-141-144-147-091800-
COASTAL VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-NORTHERN
BREVARD COUNTY-NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD COUNTY-SOUTHERN LAKE COUNTY-
1105 AM EST SAT JAN 9 2010

...OCCASIONAL LIGHT SLEET...SNOW AND NOW FREEZING RAIN IN A FEW
SPOTS...CONTINUES TO MIX WITH LIGHT RAIN ACROSS BREVARD...OSCEOLA
...ORANGE...SEMINOLE...LAKE AND VOLUSIA COUNTIES...

TEMPERATURES HAVE EITHER REMAINED STEADY OR HAVE FALLEN A FEW DEGREES
SINCE SUNRISE. READINGS ARE STILL IN THE LOWER TO MIDDLE 30S FROM
LAKE KISSIMMEE AND MELBOURNE NORTHWARD. THIS WILL CONTINUE TO
SUPPORT A WINTRY MIX OF PRECIPITATION THROUGH ABOUT 100 PM...WHEN
ACTIVITY SHOULD BEGIN TO TAPER OFF FROM NORTH TO SOUTH.

WHILE ROADS SHOULD REMAIN WET...SLICK SPOTS MAY DEVELOP ON AREA
BRIDGES AND OVERPASSES. SLOW DOWN AND USE CAUTION IF DRIVING ON AREA
ROADWAYS THIS MORNING.

CRISTALDI
Local storm report, Jan 9, 11:43 AM EST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MELBOURNE FL
1143 AM EST SAT JAN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     SLEET            MELBOURNE               28.08N 80.61W
01/09/2010  E0.00 INCH       BREVARD            FL   NWS EMPLOYEE

            LIGHT RAIN/SLEET MIX OCCURRING INTERMITTENTLY AND STILL
            IN PROGRESS.

0436 AM     SLEET            3 SSW DAYTONA BEACH     29.18N 81.05W
01/09/2010  E0.00 INCH       VOLUSIA            FL   ASOS

            RAIN SLEET MIX REPORTED FROM 0436 TO 0447 AT DAYTONA
            INTERNATIONAL AIRPORT

0455 AM     SLEET            PINE CASTLE             28.47N 81.37W
01/09/2010  E0.00 INCH       ORANGE             FL   STORM CHASER

0505 AM     SLEET            3 E ORLANDO             28.50N 81.32W
01/09/2010  E0.00 INCH       ORANGE             FL   TRAINED SPOTTER

0506 AM     SLEET            ORLANDO INTERNATIONAL A 28.43N 81.32W
01/09/2010  E0.00 INCH       ORANGE             FL   ASOS

            RAIN SLEET MIX REPORTED FROM 0506 TO 0522 AND FROM 0537
            TO 0547 AT ORLANDO INTERNATIONAL AIRPORT

0520 AM     SLEET            PORT SAINT JOHN         28.48N 80.79W
01/09/2010  E0.00 INCH       BREVARD            FL   PUBLIC

0534 AM     SLEET            ORLANDO                 28.55N 81.33W
01/09/2010  M0.00 INCH       ORANGE             FL   ASOS

            RAIN SLEET MIX REPORTED AT ORLANDO EXECUTIVE AIRPORT FROM
            0534 TO 0544 EST

0600 AM     SLEET            COCOA                   28.38N 80.75W
01/09/2010  E0.00 INCH       BREVARD            FL   TRAINED SPOTTER

0700 AM     SLEET            ORLANDO                 28.50N 81.37W
01/09/2010  E0.00 INCH       ORANGE             FL   AMATEUR RADIO

            OTHER PUBLIC REPORTS

0710 AM     SLEET            LONGWOOD                28.70N 81.35W
01/09/2010  E0.00 INCH       SEMINOLE           FL   BROADCAST MEDIA

            ALSO TINY GRAUPEL - REPORT FROM WESH TV CH 2

0710 AM     SLEET            ORMOND BEACH            29.28N 81.06W
01/09/2010  E0.00 INCH       VOLUSIA            FL   PUBLIC

            ALSO A FEW WET SNOW FLAKES MIXED IN - SEVERAL REPORTS

0713 AM     SLEET            HOLLY HILL              29.24N 81.04W
01/09/2010  E0.00 INCH       VOLUSIA            FL   PUBLIC

            ALSO WET SNOW FLAKES

0800 AM     SLEET            ORMOND BEACH            29.28N 81.06W
01/09/2010  E0.00 INCH       VOLUSIA            FL   PUBLIC

            ORMOND BY THE SEA ON A1A. MODERATE SLEET COVERED ROOF.
            PUBLIC RELAY VIA NWS JACKSONVILLE

0800 AM     SLEET            EDGEWATER               28.97N 80.90W
01/09/2010  E0.00 INCH       VOLUSIA            FL   PUBLIC

            ALSO FEW SNOW FLURRIES

0805 AM     SLEET            DAYTONA BEACH           29.21N 81.03W
01/09/2010  E0.00 INCH       VOLUSIA            FL   PUBLIC

            2 MILES NORTH OF SPEED WAY. LIGHT SLEET AND GRAUPEL

0850 AM     SLEET            SANFORD                 28.79N 81.28W
01/09/2010  E0.00 INCH       SEMINOLE           FL   OFFICIAL NWS OBS

            BETWEEN 720 AM AND 850 AM ASOS REPORT

0925 AM     SLEET            SCOTTSMOOR              28.77N 80.88W
01/09/2010  E0.00 INCH       BREVARD            FL   CO-OP OBSERVER

            ON-GOING SLEET AND RAIN MIX. SIZE OF SLEET ABOUT ONE HALF
            THAT OF A STANDARD PENCIL ERASER

0953 AM     FREEZING RAIN    ORMOND BEACH            29.28N 81.06W
01/09/2010  E0.00 INCH       VOLUSIA            FL   OFFICIAL NWS OBS

            ASOS REPORT

1000 AM     FREEZING RAIN    UMATILLA                28.93N 81.67W
01/09/2010  E0.00 INCH       LAKE               FL   TRAINED SPOTTER

            STICKING ON CAR WINDSHIELD

1025 AM     FREEZING RAIN    PLYMOUTH                28.69N 81.55W
01/09/2010  E0.00 INCH       ORANGE             FL   CO-OP OBSERVER

            LIGHT FREEZING RAIN MIX

&&

MRT
Local storm report, Jan 9, 12:38 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1238 PM EST SAT JAN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FREEZING RAIN    GROVELAND               28.56N 81.85W
01/09/2010  E0.00 INCH       LAKE               FL   TRAINED SPOTTER

            FREEZING RAIN STICKING TO TREES.STOPPED AT 1130 AM.

&&

CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 4:11 AM ESTFreeze WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia30 hr
Jan 9, 4:11 AM ESTHard Freeze WatchMLBLake, Orange, Seminole, Volusia6 hr
Jan 9, 5:11 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia9 hr
Jan 9, 10:15 AM ESTWind Chill WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia24 hr
Jan 9, 10:15 AM ESTFreezing Rain AdvisoryMLBLake, Orange, Seminole, Volusia113 min
Jan 9, 10:38 AM ESTFreeze WarningMLBOkeechobee, Osceola23 hr
Jan 9, 10:38 AM ESTHard Freeze WarningMLBLake, Orange, Seminole, Volusia23 hr
Jan 9, 2:08 PM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia38 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.